Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What treatment can I take as I have erectile dysfunction after my angioplasty ?

I am 55 yrs and diabetic and under gone angioplasty and now on drugs such as ceruvin, seloram and prechek GMP 1. my problem is I have lost total errection very much interested to have sex but cannot what is the remedy
Asked On : Tue, 14 Jun 2011
Answers:  2 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Cardiologist, Interventional 's  Response
Diabetes can affect the nerves that control erection (diabetic autonomic neuropathy). The drug Seloram is a combination of two medicines, of which the metoprolol content may sometimes interfere with erection. Also, the stress of heart disease and the anxiety associated can cause erectile dysfunction. You should discuss this issue with your cardiologist and diabetologist. There are very effective solutions......
Answered: Tue, 14 Jun 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.Heart disease like blocked vessels and erectile dysfunction goes hand in hand.The problem is same at both the places.The drugs which you are taking will also help in erectile dysfunction.Good control of diabetes is must.Do not worry.bye.
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor